# SDR REXA2022053101041

- Difficulty date: May 18, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Part number: 52103101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG PISTON/AXLE ASSY CORRODED BELOW PISTON CHROME.	REPAIRED NLG PISTON/AXLE ASSY IAW MHIRJ REO 690-32-21-129 DATED 2022-05-16
